# SDR AALA202508282408

- Difficulty date: July 30, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 67,795 hours, 28,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A813151
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON TOP OF INTERCOSTAL LOCATED FROM BS 330 TO BS 344 AT S23L. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
